Works matching DE "LYAPUNOV exponents"
Results: 3903
Effects of inclined surfaces on gait variability and stability in unilateral lower limb amputees.
- Published in:
- 2019
- By:
- Publication type:
- journal article
Hierarchical multi-class SVM with ELM kernel for epileptic EEG signal classification.
- Published in:
- 2016
- By:
- Publication type:
- journal article
A Matrix-Valued Point Interactions Model.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 81, doi. 10.1007/s11005-008-0289-9
- By:
- Publication type:
- Article
Dynamical systems, SIMP, bone remodeling and time dependent loads.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 45, n. 3, p. 359, doi. 10.1007/s00158-011-0724-x
- By:
- Publication type:
- Article
Cooperative Spectrum Sensing Based on Complexity Measures for Cognitive Radio Communications.
- Published in:
- Wireless Personal Communications, 2017, v. 95, n. 2, p. 1131, doi. 10.1007/s11277-016-3819-2
- By:
- Publication type:
- Article
Time Delay Digital Tanlock Loop with Broad Lock Range Using Chaos Control Technique.
- Published in:
- Wireless Personal Communications, 2007, v. 41, n. 1, p. 135, doi. 10.1007/s11277-006-9133-7
- By:
- Publication type:
- Article
Central Exponent of a System with Unbounded Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 3, p. 331, doi. 10.1007/s10958-015-2568-1
- By:
- Publication type:
- Article
Lyapunov Reducibility of Infinitesimal Perturbations of Equations and Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 200, doi. 10.1007/s10958-015-2557-4
- By:
- Publication type:
- Article
Lyapunov Equivalence of Systems with Unbounded Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 210, doi. 10.1007/s10958-015-2558-3
- By:
- Publication type:
- Article
Lower Bounds for the Upper Lyapunov Exponent in One-Parameter Families of Millionshchikov Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 217, doi. 10.1007/s10958-015-2559-2
- By:
- Publication type:
- Article
Shadowing in Linear Skew Products.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 6, p. 979, doi. 10.1007/s10958-015-2541-z
- By:
- Publication type:
- Article
Synchronizability of Networks with Strongly Delayed Links: A Universal Classification.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 809, doi. 10.1007/s10958-014-2078-6
- By:
- Publication type:
- Article
Dynamics of a coupled system for nonlinear damped wave equations with variable exponents.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 5, p. 1, doi. 10.1002/zamm.202000094
- By:
- Publication type:
- Article
Chaotic dynamics of size‐dependent curvilinear Euler–Bernoulli beam resonators (MEMS) in a stationary thermal field.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 1, p. 1, doi. 10.1002/zamm.202000109
- By:
- Publication type:
- Article
Limits to prediction in a size-resolved pelagic ecosystem model.
- Published in:
- Journal of Plankton Research, 2010, v. 32, n. 8, p. 1131, doi. 10.1093/plankt/fbq024
- By:
- Publication type:
- Article
基于最大Lyapunov指数Elman-决策树的 故障预警方法.
- Published in:
- China Rural Water & Hydropower, 2022, n. 2, p. 168
- By:
- Publication type:
- Article
STABILITY AND INSTABILITY OF FLUID MODELS FOR REENTRANT LINES.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 1, p. 115, doi. 10.1287/moor.21.1.115
- By:
- Publication type:
- Article
Hidden Dynamics Investigation, Fast Adaptive Synchronization, and Chaos-Based Secure Communication Scheme of a New 3D Fractional-Order Chaotic System.
- Published in:
- Inventions (2411-5134), 2022, v. 7, n. 4, p. 108, doi. 10.3390/inventions7040108
- By:
- Publication type:
- Article
A New No Equilibrium Fractional Order Chaotic System, Dynamical Investigation, Synchronization, and Its Digital Implementation.
- Published in:
- Inventions (2411-5134), 2021, v. 6, n. 3, p. 1, doi. 10.3390/inventions6030049
- By:
- Publication type:
- Article
Study of human ankle joint stability during stairs up and stairs down.
- Published in:
- Journal of Engineering Sciences & Innovation (JESI), 2024, v. 9, n. 1, p. 23
- By:
- Publication type:
- Article
Announcement of the second Population Ecology Awards.
- Published in:
- Population Ecology, 2021, v. 63, n. 4, p. 324, doi. 10.1002/1438-390X.12100
- Publication type:
- Article
Allometric scaling of Lyapunov exponents in chaotic populations.
- Published in:
- Population Ecology, 2020, v. 62, n. 3, p. 364, doi. 10.1002/1438-390X.12053
- By:
- Publication type:
- Article
Evaluating generation of chaotic time series by convolutional generative adversarial networks.
- Published in:
- JSIAM Letters (Online), 2023, v. 15, p. 117, doi. 10.14495/jsiaml.15.117
- By:
- Publication type:
- Article
Analysis of the limit values of chaos degree for infinite number of partitions in asymmetric tent maps.
- Published in:
- JSIAM Letters (Online), 2023, v. 15, p. 41, doi. 10.14495/jsiaml.15.41
- By:
- Publication type:
- Article
Complexity and predictability of the monthly Western Mediterranean Oscillation index.
- Published in:
- International Journal of Climatology, 2016, v. 36, n. 6, p. 2435, doi. 10.1002/joc.4503
- By:
- Publication type:
- Article
Temporal-spatial distribution of the predictability limit of monthly sea surface temperature in the global oceans.
- Published in:
- International Journal of Climatology, 2013, v. 33, n. 8, p. 1936, doi. 10.1002/joc.3562
- By:
- Publication type:
- Article
Significance of using a nonlinear analysis technique, the Lyapunov exponent, on the understanding of the dynamics of the cardiorespiratory system in rats.
- Published in:
- Turkish Journal of Medical Sciences, 2016, v. 46, n. 1, p. 159, doi. 10.3906/sag-1403-15
- By:
- Publication type:
- Article
A note on the Lyapunov exponent in continued fraction expansions.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 2, p. 145, doi. 10.3906/mat-0807-16
- By:
- Publication type:
- Article
Lyapunov-type Inequalities for Certain Nonlinear Systems on Time Scales.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 3, p. 255
- By:
- Publication type:
- Article
含多吸引子的忆阻混沌系统的分析与实现.
- Published in:
- Journal of Shenzhen University Science & Engineering, 2022, v. 39, n. 4, p. 480, doi. 10.3724/SP.J.1249.2022.04480
- By:
- Publication type:
- Article
A Meminductor-based Chaotic System.
- Published in:
- Information Technology & Control, 2020, v. 49, n. 2, p. 317, doi. 10.5755/j01.itc.49.2.24072
- By:
- Publication type:
- Article
Observation of sarcomere chaos induced by changes in calcium concentration in cardiomyocytes.
- Published in:
- Biophysics & Physicobiology, 2024, v. 21, n. 1, p. 1, doi. 10.2142/biophysico.bppb-v21.0006
- By:
- Publication type:
- Article
Bifurcation analysis in a discrete toxin-producing phytoplankton–zooplankton model with refuge.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 4, p. 504, doi. 10.1080/10236198.2023.2298830
- By:
- Publication type:
- Article
Nonlinear dynamic and chaos in a remanufacturing duopoly game with heterogeneous players and nonlinear inverse demand functions.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1503, doi. 10.1080/10236198.2023.2228421
- By:
- Publication type:
- Article
Existence proofs for strange attractors in piecewise-smooth nonlinear Lozi-Hénon and Belykh maps.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 994, doi. 10.1080/10236198.2023.2193653
- By:
- Publication type:
- Article
Nonlinear dynamics and hyperchaos in a modified memristor-based Chua's circuit and its generalized discrete system.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1369, doi. 10.1080/10236198.2023.2172334
- By:
- Publication type:
- Article
Detecting invariant expanding cones for generating word sets to identify chaos in piecewise-linear maps.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1094, doi. 10.1080/10236198.2022.2070009
- By:
- Publication type:
- Article
Complexity and chaos control in a discrete-time Lotka–Volterra predator–prey system.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 9/10, p. 1303, doi. 10.1080/10236198.2020.1825702
- By:
- Publication type:
- Article
Relations between Bohl exponents and general exponent of discrete linear time-varying systems.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 4, p. 560, doi. 10.1080/10236198.2019.1604695
- By:
- Publication type:
- Article
Codimension-two bifurcation analysis of a discrete predator–prey model with nonmonotonic functional response.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 12, p. 2093, doi. 10.1080/10236198.2017.1395418
- By:
- Publication type:
- Article
Bubbling, riddling, blowout and critical curves.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 5, p. 939, doi. 10.1080/10236198.2017.1307348
- By:
- Publication type:
- Article
Entropy, Lyapunov exponents and the boundary deformation rate under the action of hyperbolic dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 1, p. 140, doi. 10.1080/10236198.2015.1077816
- By:
- Publication type:
- Article
Computation of continuous and piecewise affine Lyapunov functions for discrete-time systems.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 6, p. 486, doi. 10.1080/10236198.2015.1025069
- By:
- Publication type:
- Article
Gaussian fluctuations of products of random matrices distributed close to the identity.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 6, p. 467, doi. 10.1080/10236198.2015.1024672
- By:
- Publication type:
- Article
Preserving exponential mean square stability and decay rates in two classes of theta approximations of stochastic differential equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 7, p. 1091, doi. 10.1080/10236198.2014.892934
- By:
- Publication type:
- Article
Pre-images of invariant sets of a discrete-time two-species competition model.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 10, p. 1709, doi. 10.1080/10236198.2011.591390
- By:
- Publication type:
- Article
The evolution of spatiotemporal chaos in a discrete-continuous active medium.
- Published in:
- Technical Physics Letters, 2017, v. 43, n. 6, p. 587, doi. 10.1134/S1063785017060219
- By:
- Publication type:
- Article
Determining the degree of synchronism for intermittent phase synchronization in human electroencephalography data.
- Published in:
- Technical Physics Letters, 2017, v. 43, n. 5, p. 499, doi. 10.1134/S1063785017050200
- By:
- Publication type:
- Article
Estimating the predictability time of noisy chaotic dynamics from point sequences.
- Published in:
- Technical Physics Letters, 2017, v. 43, n. 1, p. 107, doi. 10.1134/S1063785017010242
- By:
- Publication type:
- Article
Noise-induced binary synchronization in nonlinear systems.
- Published in:
- Technical Physics Letters, 2016, v. 42, n. 7, p. 737, doi. 10.1134/S1063785016070269
- By:
- Publication type:
- Article